# SDR N6WA20140320003

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,463 hours, 20,701 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH LEAKS WATER.  REMOVED HATCH, CLEANED SEAL IAW CRJ700 AMM 12-20-52.  RE-INSTALLED HATCH IAW CRJ700 AMM 12-20-52, NO WATER LEAKS AT THIS TIME, OK FOR SERVICE.
